CSpace

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Algorithms for Coxianization of Phase-Type Generators 期刊论文
INFORMS JOURNAL ON COMPUTING, 2011, 卷号: 23, 期号: 1, 页码: 153-164
Authors:  He, Qi-Ming;  Zhang, Hanqin;  Xue, Jungong
Favorite  |  View/Download:76/0  |  Submit date:2018/07/30
matrix-analytic methods  Coxian distribution  phase-type distribution  probability distribution  
An algorithm for computing minimal Coxian representations 期刊论文
INFORMS JOURNAL ON COMPUTING, 2008, 卷号: 20, 期号: 2, 页码: 179-190
Authors:  He, Qi-Ming;  Zhang, Hanqin
Favorite  |  View/Download:69/0  |  Submit date:2018/07/30
Coxian distribution  phase-type distribution  matrix-exponential distribution  matrix-analytic methods  nonlinear programming